# SDR AALA201912099010

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 29,669 hours, 12,148 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: OVE1019
- Part serial: 18062082
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FORWARD GALLEY OVEN NO.2 SMOKES  WHEN TURNED ON. REMOVED AND REPLACED FWD GALLEY #2 OVEN IAW AMM 25-32-03. OPS CHECKED GOOD.
